# SDR AALA202410010235

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 30,060 hours, 12,364 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Garlock Seal
- Part number: 38631041
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT FUMES NOTICED DURING FLIGHT.   MAINTENANCE FOUND THE AIR OIL SEPERATOR GARLOCK SEAL ON THE APU ACCESSORY DRIVE GEARBOX LEAKING AND REPLACED IT. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
